# SDR SIMA201021404

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 29,323 hours, 24,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND CORROSION ON SKIN BETWEEN FRAME 13 AND FRAME 14 AND STRINGER 21 LEFT AND 21 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SKIN BETWEEN FRAME 13 AND FRAME 14 AND STRINGER 21 LEFT AND 21 RIGHT IAW EO EM-5300-1620 PART A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
